| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

ISSN 1312-885X (print)       ISSN 1314-7552 (online)


P. V. Shah, R. K. Jana
      Results on generalized Mittag-Leffler function via Laplace transform
      Appl. Math. Sci., Vol. 7, 2013, no. 9-12, 567-570
      https://doi.org/10.12988/ams.2013.13047

Copyright © 2013 P. V. Shah and R. K. Jana. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Cited by (3):

Thibault Jaisson and Mathieu Rosenbaum, Limit theorems for nearly unstable Hawkes processes, The Annals of Applied Probability, 25 (2015), no. 2, 600-631 [CrossRef]

Thibault Jaisson and Mathieu Rosenbaum, Limit theorems for nearly unstable Hawkes processes, The Annals of Applied Probability, 25 (2014), no. 2, 600-631 [CrossRef]

Ruben A. Cerutti and Luciano L. Luque, k-Fractional Trigonometric Functions, International Journal of Contemporary Mathematical Sciences, 9 (2014), no. 12, 569-578 [CrossRef]


Journals | Books | Author guidelines